# SDR UPS98225473

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 655615337
- Condition: Corroded
- Location: Bs 380-410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-224-01.05-01) AT MOP SILL AT BOTTOM OF RT ENTRY DOOR BS 380 TO 410 RBL 63 WL 208 TOP AND BOTTOM SURFACES.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS ON LWR SUPPORT ANGLE IAW 51-10-06, 53-10-1.  REMOVED AND REPLACED ANGLE IAW SRM 51-30-02.
